ClinVar Miner

Submissions for variant NM_000548.5(TSC2):c.1967_1969AGA[2] (p.Lys658del) (rs137854104)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000541973 SCV000644305 uncertain significance Tuberous sclerosis 2 2018-09-25 criteria provided, single submitter clinical testing This sequence change deletes 3 nucleotides from exon 19 of the TSC2 mRNA (c.1973_1975delAGA). This leads to the deletion of 1 amino acid residue in the TSC2 protein (p.Lys658del) but otherwise preserves the integrity of the reading frame. This variant is not present in population databases (rs137854104, ExAC no frequency). This variant has been reported in an individual in the Leiden Open-source Variation Database (PMID: 21520333). However, in that individual, a pathogenic allele was also identified in TSC1, which suggests that this c.1973_1975delAGA variant was not the primary cause of disease. This variant is also known as c.1972_1974del in the literature. ClinVar contains an entry for this variant (Variation ID: 49185). Experimental studies have shown that this deletion does not appear to affect protein function in vitro (PMID: 21309039). In summary, this is a rare in-frame deletion with uncertain impact on protein function. It has been classified as a Variant of Uncertain Significance.
Tuberous sclerosis database (TSC2) RCV000042441 SCV000066232 not provided Tuberous sclerosis syndrome no assertion provided curation

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.